| Model Number |
PM10N |
| Medical Device Problem Codes |
Device Alarm System (1012); Image Display Error/Artifact (1304); Failure to Run on Battery (1466); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing and maintenance, the monitor displayed error 907 and the coin cell battery required replacement.There was no alarm when the issue occurred.Troubleshooting steps included attempting to replace the coin cell battery, and assistance was provided to walk through the replacement process.The customer was able to successfully disassemble the monitor and replace the coin cell battery.There was no patient involved.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during testing and maintenance, the monitor displayed error 907 and the coin cell battery required replacement.Troubleshooting steps included attempting to replace the coin cell battery, and assistance was provided to walk through the replacement process.The customer was able to successfully disassemble the monitor and replace the coin cell battery. there was no patient involved.
Additional Manufacturer Narrative
Correction: b1, b5, g3, h2, h6 additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.